Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subcartesian products of finitely many finite algebras


Author: Ahmad Shafaat
Journal: Proc. Amer. Math. Soc. 26 (1970), 401-404
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0265261-1
MathSciNet review: 0265261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if the lattice of subquasivarieties of a quasivariety of $ \Omega $-algebras has a finite maximal chain then every algebra of the quasivariety is a subcartesian product of a family of certain finitely many finite algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265261-1
Keywords: Subcartesian product, quasivarieties of universal algebras, locally finite universal algebras, locally finite quasivarieties
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society